- -

Local convergence of a family of iterative methods for Hammerstein equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Local convergence of a family of iterative methods for Hammerstein equations

Show simple item record

Files in this item

dc.contributor.author Martínez Molada, Eulalia es_ES
dc.contributor.author Singh, Sukhjit es_ES
dc.contributor.author Hueso Pagoaga, José Luís es_ES
dc.contributor.author Gupta, D.K. es_ES
dc.date.accessioned 2018-03-23T13:28:12Z
dc.date.available 2018-03-23T13:28:12Z
dc.date.issued 2016 es_ES
dc.identifier.issn 0259-9791 es_ES
dc.identifier.uri http://hdl.handle.net/10251/99664
dc.description.abstract [EN] In this paper we give a local convergence result for a uniparametric family of iterative methods for nonlinear equations in Banach spaces. We assume boundedness conditions involving only the first Fr,chet derivative, instead of using boundedness conditions for high order derivatives as it is usual in studies of semilocal convergence, which is a drawback for solving some practical problems. The existence and uniqueness theorem that establishes the convergence balls of these methods is obtained. We apply this theory to different examples, including a nonlinear Hammerstein equation that have many applications in chemistry and appears in problems of electro-magnetic fluid dynamics or in the kinetic theory of gases. With these examples we illustrate the advantages of these results. The global convergence of the method is addressed by analysing the behaviour of the methods on complex polynomials of second degree. es_ES
dc.description.sponsorship This research was supported by Ministerio de Ciencia y Tecnologia MTM2014-52016-C2-02. es_ES
dc.description.sponsorship This research was supported by Ministerio de Ciencia y Tecnología MTM2014-52016-C2-02.
dc.language Inglés es_ES
dc.publisher Springer-Verlag es_ES
dc.relation.ispartof Journal of Mathematical Chemistry es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Nonlinear systems es_ES
dc.subject Iterative method es_ES
dc.subject Banach space es_ES
dc.subject Local convergence es_ES
dc.subject Complex dynamics es_ES
dc.subject Hammerstein equation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Local convergence of a family of iterative methods for Hammerstein equations es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s10910-016-0602-2 es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2014-52016-C2-2-P/ES/DISEÑO DE METODOS ITERATIVOS EFICIENTES PARA RESOLVER PROBLEMAS NO LINEALES: CONVERGENCIA, COMPORTAMIENTO DINAMICO Y APLICACIONES. ECUACIONES MATRICIALES./ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Martínez Molada, E.; Singh, S.; Hueso Pagoaga, JL.; Gupta, D. (2016). Local convergence of a family of iterative methods for Hammerstein equations. Journal of Mathematical Chemistry. 54(7):1370-1386. https://doi.org/10.1007/s10910-016-0602-2 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1007/s10910-016-0602-2 es_ES
dc.description.upvformatpinicio 1370 es_ES
dc.description.upvformatpfin 1386 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 54 es_ES
dc.description.issue 7 es_ES
dc.relation.pasarela S\327219 es_ES
dc.contributor.funder Ministerio de Economía, Industria y Competitividad es_ES
dc.description.references I.K. Argyros, S. Hilout, M.A. Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering (Nova Publishers, New York, 2011) es_ES
dc.description.references J.F. Traub, Iterative Methods for the Solution of Equations (Prentice-Hall, Englewood Cliffs, New Jersey, 1964) es_ES
dc.description.references A.M. Ostrowski, Solutions of Equations in Euclidean and Banach Spaces (Academic Press, New York, 1973) es_ES
dc.description.references I.K. Argyros, J.A. Ezquerro, J.M. Gutiárrez, M.A. Hernández, S. Hilout, On the semilocal convergence of efficient ChebyshevSecant-type methods. J. Comput. Appl. Math. 235, 3195–3206 (2011) es_ES
dc.description.references José L. Hueso, E. Martínez, Semilocal convergence of a family of iterative methods in Banach spaces. Numer. Algorithms 67, 365–384 (2014) es_ES
dc.description.references X. Wang, C. Gu, J. Kou, Semilocal convergence of a multipoint fourth-order super-Halley method in Banach spaces. Numer. Algorithms 54, 497–516 (2011) es_ES
dc.description.references J. Kou, Y. Li, X. Wang, A variant of super Halley method with accelerated fourth-order convergence. Appl. Math. Comput. 186, 535–539 (2007) es_ES
dc.description.references L. Zheng, C. Gu, Recurrence relations for semilocal convergence of a fifth-order method in Banach spaces. Numer. Algorithms 59, 623–638 (2012) es_ES
dc.description.references S. Amat, M.A. Hernández, N. Romero, A modified Chebyshevs iterative method with at least sixth order of convergence. Appl. Math. Comput. 206, 164–174 (2008) es_ES
dc.description.references X. Wang, J. Kou, C. Gu, Semilocal convergence of a sixth-order Jarratt method in Banach spaces. Numer. Algorithms 57, 441–456 (2011) es_ES
dc.description.references A. Cordero, J.A. Ezquerro, M.A. Hernández-Verón, J.R. Torregrosa, On the local convergence of a fifth-order iterative method in Banach spaces. Appl. Math. Comput. 251, 396–403 (2015) es_ES
dc.description.references I.K. Argyros, S. Hilout, On the local convergence of fast two-step Newton-like methods for solving nonlinear equations. J. Comput. Appl. Math. 245, 1–9 (2013) es_ES
dc.description.references S. Weerakoon, T.G.I. Fernando, A variant of Newton’s method with accelerated third-order convergence. Appl. Math. Lett. 13(8), 87–93 (2000) es_ES
dc.description.references X. Feng, Y. He, High order oterative methods without derivatives for solving nonlinear equations. Appl. Math. Comput. 186, 1617–1623 (2007) es_ES
dc.description.references X. Wang, J. Kou, Y. Li, Modified Jarratt method with sixth-order convergence. Appl. Math. Lett. 22, 1798–1802 (2009) es_ES
dc.description.references A.D. Polyanin, A.V. Manzhirov, Handbook of Integral Equations (CRC Press, Boca Raton, 1998) es_ES
dc.description.references S. Plaza, N. Romero, Attracting cycles for the relaxed Newton’s method. J. Comput. Appl. Math. 235(10), 3238–3244 (2011) es_ES
dc.description.references A. Cordero, J.R. Torregrosa, P. Vindel, Study of the dynamics of third-order iterative methods on quadratic polynomials. Int. J. Comput. Math. 89(13–14), 1826–1836 (2012) es_ES
dc.description.references Gerardo Honorato, Sergio Plaza, Natalia Romero, Dynamics of a higher-order family of iterative methods. J. Complex. 27(2), 221–229 (2011) es_ES
dc.description.references J.M. Gutirrez, M.A. Hernández, N. Romero, Dynamics of a new family of iterative processes for quadratic polynomials. J. Comput. Appl. Math. 233(10), 2688–2695 (2010) es_ES
dc.description.references I.K. Argyros, A.A. Magreñan, A study on the local convergence and dynamics of Chebyshev-Halley-type methods free from second derivative. Numer. Algorithms. doi: 10.1007/s11075-015-9981-x es_ES
dc.description.references I.K. Argyros, S. George, Local convergence of modified Halley-like methods with less computation of inversion (Novi Sad J. Math, Draft version, 2015) es_ES


This item appears in the following Collection(s)

Show simple item record